Alert archive / Kansas / Flash Flood Warnings in 2008
Flash Flood Warning 26, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at Jun 15, 2008, 8:48 PM CDT for Harper County, Kingman County, Kansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2008, 8:48 PM CDT (01:48 UTC)
- Expired
- Jun 16, 2008, 12:07 AM CDT
- In force
- 3 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Harper County, KS, Kingman County, KS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 1.8 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2416 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1906 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KICT 160149
FFWICT
KSC077-095-160545-
/O.NEW.KICT.FF.W.0026.080616T0148Z-080616T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
848 PM CDT SUN JUN 15 2008
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HARPER COUNTY IN SOUTH CENTRAL KANSAS.
SOUTHERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS.
* UNTIL 1245 AM CDT.
* AT 844 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.
DOPPLER RADAR ESTIMATED BETWEEN 1 AND 1.5 INCHES OF RAIN HAS
FALLEN ACROSS THE AREA...WITH ADDITIONAL RAINFALL AMOUNTS OF 1 TO
2 INCHES POSSIBLE.
* LOCATIONS WITHIN THE WARNING INCLUDE...
ANTHONY...ATTICA...BLUFF CITY...CLEVELAND...CORWIN...DANVILLE...
FREEPORT...HARPER...NASHVILLE...NORWICH...RAGO...RUNNYMEDE...
SPIVEY...ZENDA...MURDOCK...CRYSTAL SPRINGS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
LAT...LON 3700 9834 3738 9834 3738 9846 3757 9846
3759 9780 3757 9780 3757 9781 3700 9780
TIME...MOT...LOC 0148Z 180DEG 0KT 3752 9769
$$
DARMOFAL2 follow-up statements
000
WGUS73 KICT 160411
FFSICT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1108 PM CDT SUN JUN 15 2008
KSC077-095-160545-
/O.CON.KICT.FF.W.0026.000000T0000Z-080616T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KINGMAN KS-HARPER KS-
1108 PM CDT SUN JUN 15 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR
HARPER AND SOUTHERN KINGMAN COUNTIES...
AT 1106 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER EXTREME
SOUTHERN HARPER COUNTY. ALTHOUGH THE HEAVY RAINFALL HAS ENDED
FURTHER NORTH ACROSS SOUTHERN KINGMAN AND NORTHERN HARPER COUNTIES.
RADAR ESTIMATED RAINFALL AMOUNTS IN EXCESS OF 2 INCHES IN HARPER
COUNTY...BETWEEN HARPER AND ATTICA LATE THIS EVENING. RAINFALL
ACROSS THE REST OF THE WARNING AREA RECEIVED IN EXCESS OF ONE TO
ONE AND HALF INCHES IN MANY AREAS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 3700 9834 3738 9834 3738 9846 3757 9846
3759 9780 3757 9780 3757 9781 3700 9780
TIME...MOT...LOC 0408Z 180DEG 0KT 3752 9769
$$
DARMOFAL000
WGUS73 KICT 160507
FFSICT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1207 AM CDT MON JUN 16 2008
KSC077-095-160517-
/O.CAN.KICT.FF.W.0026.000000T0000Z-080616T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KINGMAN KS-HARPER KS-
1207 AM CDT MON JUN 16 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR HARPER AND SOUTHERN
KINGMAN COUNTIES...
EXCESS RUNOFF FROM THE EARLIER HEAVY RAIN HAS ENDED OVER THE WARNED
AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE
BEGINNING TO RECEDE...ENDING THE FLOOD THREAT.
LAT...LON 3700 9834 3738 9834 3738 9846 3757 9846
3759 9780 3757 9780 3757 9781 3700 9780
TIME...MOT...LOC 0507Z 180DEG 0KT 3752 9769
$$
DARMOFALWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 7:43 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Jun 15, 7:43 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 743 PM CDT SUN JUN 15 2008 .UPDATE... MESO-UPDATE...STRONG TO LOCALLY SEVERE CONVECTION IS EXPECTED TO DEVELOP ACROSS PORTIONS OF SOUTH CENTRAL KANSAS...MAINLY WEST AND SOUTH OF WICHITA...FOR THE REST OF THE EVENING. LATEST MESO DATA SHOWED RAPIDLY DIMINISHING INHIBITION WHERE AREA OF ACCAS HAS EXPLODED IN THE LAST HOUR...ACROSS RENO/KINGMAN AND HARPER COUNTIES. CAPE VALUES AROUND 3000 J/KG IN AREA OF INCREASING LOW LEVEL MOISTURE CONVERGENCE TO THE SOUTHWEST OF MESO-OUTFLOW BOUNDARY SHOULD ALLOW CONVECTION TO DEEPEN...WITH STORM MOVEMENT TO THE SOUTHEAST...AFFECTING AREAS JUST WEST AND SOUTH OF WICHITA. OTHER STRONG STORMS WILL CONTINUE TO AFFECT FAR SOUTHEAST KANSAS. KED && .PREV DISCUSSION... /ISSUED 618 PM CDT SUN JUN 15 2008/ AVIATION... FOR THE 00Z TAF SUITE...COMBINATION OF SYNOPTIC AND SUB-SYNOPTIC (MESO) BOUNDARIES WILL BE THE FOCUS FOR CONVECTION THRU THE FIRST PART OF FORECAST VALID PERIOD. SLOW MOVING COLD FRONT WILL CONTINUE ITS SAG SOUTHWARD THIS EVENING ACROSS CENTRAL KANSAS...WHILE MESO-OUTFLOW BOUNDARIES AFFECT SOUTH CENTRAL/SOUTHEAST KANSAS. WILL CONTINUE TO KEEP VCTS IN ALL TAF SITES THROUGH 06Z...WITH TEMPO GROUP AT FORECAST ISSUANCE FOR KCNU. AFTER 06Z IT APPEARS RELATIVELY BETTER CHANCES WILL RESIDE ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS BEFORE PUSHING SOUTH OF THE AREA TOWARD MONDAY MORNING. OTHERWISE...GENERALLY VFR CONDITIONS EXPECTED OUTSIDE OF CONVECTION THRU THE FORECAST VALID PERIOD. KED PREV DISCUSSION... /ISSUED 240 PM CDT SUN JUN 15 2008/ DISCUSSION... MAIN FORECAST CONCERNS ARE SEVERE WEATHER/FLOODING POTENTIAL THIS AFTERNOON INTO TONIGHT. TONIGHT-MONDAY NIGHT: SURFACE COLD FRONT EXTENDS FROM NWRN KS INTO FAR SERN NEBRASKA THIS PM. MCS OVER MISSOURI HAS LAID OUT AN OUTFLOW BOUNDARY ACROSS EAST CENTRAL KS. AIRMASS IS EXTREMELY UNSTABLE IN SERN KS SOUTH OF OUTFLOW BOUNDARY/FRONT...WHILE CENTRAL/SOUTH CENTRAL KS ARE TRYING TO RECOVER FROM A SMALLER DECAYING MCS THIS AM WHICH DRIED OUT THE LOW-LEVELS. WITH WINDS NOW BECOMING SOUTHERLY AREAWIDE...UPPER 60S/LOWER 70S DWPTS SHOULD GRADUALLY WORK NWD INTO S-CNTRL/CENTRAL KS BY LATE PM/EVE. THIS SHOULD CREATE A VERY UNSTABLE TO EXTREMELY UNSTABLE AIRMASS AREAWIDE BY 00Z...WITH 35-40KT OF DEEP LAYER SHEAR SUPPORTIVE OF SUPERCELL STRUCTURES. DAMAGING WINDS/VERY LARGE HAIL APPEAR THE MAIN THREATS...ALTHOUGH A BRIEF TORNADO IS POSSIBLE GIVEN THE EXTREME INSTABILITY AND POSSIBLE STORM-BOUNDARY INTERACTIONS. NEW CONVECTIVE DEVELOPMENT IS UNDERWAY ALONG FRONT IN NRN KS...AND THE OUTFLOW BOUNDARY MAY ALSO LIGHT UP A FEW SEVERE STORMS THIS PM/EVE. THE GFS/NAM-WRF BOTH SHOW IMPRESSIVE 1000-850 FN CONVERGENCE ALONG THE FRONT AS IT WORKS SLOWLY SWD ACROSS OUR AREA LATER THIS PM/TONIGHT. THEREFORE...WILL CONTINUE TO MAINTAIN A CHANCE OF SEVERE STORMS LATE THIS PM/EVE IN OUR AREA...WITH HIGHEST POPS IN SERN KS WHERE DEEPEST MOISTURE WILL RESIDE ON EASTERN EDGE OF WARMER MID-LEVEL TEMPERATURES. WARM CLOUD DEPTHS OF 3-4KM WILL SUPPORT VERY EFFICIENT RAINFALL PRODUCING STORMS SO FLASH FLOOD WATCH LOOKS VALID FOR SERN KS WHERE RECENT FLOODING HAS OCCURRED OR IS STILL ONGOING ON A COUPLE RIVERS. AS THE FRONT SLIDES SWD OUT OF KS LATER TONIGHT INTO MONDAY...PRECIPITATION CHANCES WILL DIMINISH TO SLIGHT CHANCES ALONG OUR SWRN TIER COUNTIES WITH BETTER RAIN PROSPECTS SHIFTING INTO OKLAHOMA. TUESDAY-SUNDAY: UPPER RIDGE WILL REMAIN OVER MEXICO AND THE SRN ROCKIES INTO FRIDAY WITH WEAK-MODERATE NWRLY FLOW ALOFT OVER KANSAS. NEARLY STATIONARY FRONTAL BOUNDARY WILL REMAIN FROM THE CENTRAL/SOUTHERN HIGH PLAINS INTO OKLAHOMA TUES INTO WED BEFORE LIFTING NWD INTO KS THURS/FRI AHEAD OF A DISTURBANCE IN THE NW FLOW ALOFT. THE HIGHER T-STORM CHANCES SHOULD REMAIN JUST TO OUR SW TUES-WED BUT WILL KEEP SOME LOW POPS GOING ESPECIALLY IN OUR SWRN COUNTIES. BY THURS/FRI...PRECIPITATION CHANCES SHOULD SHIFT NWD UP INTO KS AND OUR POPS MAY NEED ADJUSTED UPWARD WITH TIME. SLIGHTLY BELOW NORMAL HIGHS EXPECTED GIVEN EASTERLY COMPONENT MUCH OF THIS TIME PERIOD. FOR SAT AND SUN...THE MODELS INDICATE THE UPPER RIDGE MAY SHIFT A BIT NEWD TO ENCOMPASS MORE OF THE CENTRAL/SOUTHERN PLAINS. THIS SHOULD ALLOW FOR WARMING TEMPERATURES AND LESSER PRECIPITATION CHANCES FOR THE WEEKEND. JMC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 66 82 62 80 / 40 20 20 20 HUTCHINSON 65 81 61 80 / 40 20 20 20 NEWTON 65 81 59 80 / 40 20 10 20 ELDORADO 65 82 58 79 / 60 20 10 20 WINFIELD-KWLD 66 84 63 80 / 50 20 20 20 RUSSELL 61 80 58 81 / 30 10 10 20 GREAT BEND 63 80 59 80 / 30 10 20 20 SALINA 63 81 61 81 / 30 10 10 20 MCPHERSON 64 81 61 80 / 40 10 10 20 COFFEYVILLE 66 82 61 80 / 90 20 20 20 CHANUTE 66 81 57 79 / 90 20 10 10 IOLA 65 81 57 79 / 90 20 10 10 PARSONS-KPPF 66 81 60 79 / 80 20 10 20 && .ICT WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR KSZ070>072-094>096-098>100. &&
Hazardous weather outlook, Jun 15, 8:09 PM CDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 809 PM CDT SUN JUN 15 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-170115- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 809 PM CDT SUN JUN 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT ACROSS THE ENTIRE AREA. HOWEVER...THE BETTER CHANCE FOR SEVERE WEATHER WILL EXIST THIS EVENING...MAINLY ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS. HAIL UP TO GOLF BALL SIZE AND STRONG DAMAGING WIND GUSTS TO 75 MPH ARE POSSIBLE. LOCALLY HEAVY RAINFALL COULD ALSO OCCUR WITH ANY STORM. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR SOUTHEAST KANSAS THROUGH MONDAY MORNING. PLEASE REFER TO THE LATEST STATEMENT FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON MONDAY...BUT THESE STORMS ARE NOT EXPECTED TO BE STRONG OR SEVERE. MORE THUNDERSTORM COMPLEXES MAY MOVE THROUGH THE AREA FROM TUESDAY THROUGH FRIDAY NIGHT. THESE THUNDERSTORM COMPLEXES WILL MAINLY MOVE THROUGH DURING THE NIGHT...BUT COULD LINGER INTO THE MORNING HOURS. SOME OF THE STORMS COULD BE STRONG TO SEVERE WITH MORE HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS POSSIBLE TONIGHT...MAINLY ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KED/JMC
In the hours before
Special weather statement, Jun 15, 6:52 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 652 PM CDT SUN JUN 15 2008 KSZ100-160015- LABETTE- 652 PM CDT SUN JUN 15 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR LABETTE COUNTY... AT 647 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR OSWEGO...OR 12 MILES SOUTHEAST OF PARSONS...AND MOVING SOUTHEAST AT 12 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. LAWSON
Special weather statement, Jun 15, 7:46 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 746 PM CDT SUN JUN 15 2008 KSZ082-160115- KINGMAN- 746 PM CDT SUN JUN 15 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR KINGMAN COUNTY... AT 740 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR ZENDA...OR 14 MILES SOUTH OF KINGMAN...AND MOVING EAST AT 16 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. LAWSON
Local storm report, Jun 15, 8:08 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
808 PM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM HAIL 2 ESE SPIVEY 37.43N 98.14W
06/15/2008 E0.88 INCH KINGMAN KS TRAINED SPOTTER
&&
JMBLocal storm report, Jun 15, 8:15 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
815 PM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 2 ESE SPIVEY 37.43N 98.14W
06/15/2008 E1.00 INCH KINGMAN KS TRAINED SPOTTER
&&
JMBLocal storm report, Jun 15, 8:20 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
820 PM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL 2 ESE SPIVEY 37.43N 98.14W
06/15/2008 E1.25 INCH KINGMAN KS TRAINED SPOTTER
&&
JMBLocal storm report, Jun 15, 8:24 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
824 PM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM HAIL 5 SE ZENDA 37.39N 98.21W
06/15/2008 E1.25 INCH KINGMAN KS TRAINED SPOTTER
&&
JMBThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:55 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 65 min |
| Jun 15, 8:42 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 63 min |
| Jun 15, 8:51 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Sedgwick, Sumner | 54 min |
| Jun 15, 9:20 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 55 min |
| Jun 15, 9:36 PM CDT | Severe Thunderstorm Warning | ICT | Harper | 54 min |
| Jun 15, 9:58 PM CDT | Areal Flood Warning | ICT | Sedgwick, Sumner | 2 hr |
| Jun 15, 10:28 PM CDT | Severe Thunderstorm Warning | ICT | Harper | 35 min |
| Jun 15, 10:31 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 35 min |
| Jun 15, 10:43 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 45 min |
| Jun 16, 1:13 AM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery | 36 min |
| Jun 16, 7:52 AM CDT | Areal Flood Warning | ICT | Butler | 5 hr |
| Jun 16, 8:29 AM CDT | Severe Thunderstorm Warning | ICT | Russell | 24 min |
| Jun 16, 9:12 AM CDT | Severe Thunderstorm Warning | ICT | Barton, Rice | 36 min |
| Jun 16, 9:26 AM CDT | Severe Thunderstorm Warning | ICT | Barton | 64 min |
| Jun 16, 10:31 AM CDT | Areal Flood Warning | ICT | Butler, Chautauqua, Cowley, Elk, Greenwood, Labette and 2 more | 5 hr |
| Jun 16, 10:57 AM CDT | Areal Flood Warning | ICT | Reno | 5 hr |
| Jun 16, 11:20 AM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 55 min |
| Jun 16, 11:35 AM CDT | Areal Flood Warning | ICT | Harvey, Sedgwick | 5 hr |
| Jun 16, 12:19 PM CDT | Areal Flood Warning | ICT | Kingman | 6 hr |
| Jun 16, 12:48 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 57 min |
| Jun 16, 1:13 PM CDT | Areal Flood Warning | ICT | Cowley, Harper, Sumner | 5 hr |
| Jun 16, 3:29 PM CDT | Areal Flood Warning | ICT | Butler, Chautauqua, Cowley, Elk, Greenwood, Labette and 2 more | 8 hr |
Nearby
Flash Flood Warnings in Kansas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.